Stark, Wayne E. and McEliece, Robert J. (1988) On the capacity of channels with block memory. IEEE Transactions on Information Theory, 34 (2). pp. 322-324. ISSN 0018-9448 http://resolver.caltech.edu/CaltechAUTHORS:STAieeetit88
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:STAieeetit88
The capacity of channels with block memory is investigated. It is shown that, when the problem is modeled as a game-theoretic problem, the optimum coding and noise distributions when block memory is permitted are independent from symbol to symbol within a block. Optimal jamming strategies are also independent from symbol to symbol within a block.
|Additional Information:||© Copyright 1988 IEEE. Reprinted with permission. Manuscript received June 12, 1984; revised February 10, 1987. This work was supported in part by the National Science Foundation under Grant ECS-8307150 and in part by the Air Force Office of Scientific Research under Grant AFOSR-83-0296.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||23 Dec 2006|
|Last Modified:||26 Dec 2012 09:25|
Repository Staff Only: item control page